# SDR AU510001998

- Difficulty date: October 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Condition: Deteriorated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER ARMS (2OFF) HAD HARD FACING FAILURE.  FOUND DURING INSPECTION IAW AD/ENG/4 AMDT9.
